We consider the problem of optimal H_2 design of semi-decentralized controllers for a special class of spatially dis- tributed systems. This class includes spatially invariant and distributed discrete-time systems with an inherent temporal delay in the interaction of neighboring sites. We consider the problem of optimal design of distributed controllers that have the same information passing delay structure as the plant. We show how for stable plants, the YJBK parameterization of such stabilizing controllers yields a convex parameterization for this class. We then show how the optimal H_2 problem can be solved.

Voulgaris, P., Bianchini, G., & Bamieh, B. (2003). Optimal H_2 controllers for spatially invariant systems with delayed communication requirements. SYSTEMS & CONTROL LETTERS, 50(5), 347-361 [10.1016/S0167-6911(03)00181-6].

Optimal H_2 controllers for spatially invariant systems with delayed communication requirements

Bianchini, G.;
2003

Abstract

We consider the problem of optimal H_2 design of semi-decentralized controllers for a special class of spatially dis- tributed systems. This class includes spatially invariant and distributed discrete-time systems with an inherent temporal delay in the interaction of neighboring sites. We consider the problem of optimal design of distributed controllers that have the same information passing delay structure as the plant. We show how for stable plants, the YJBK parameterization of such stabilizing controllers yields a convex parameterization for this class. We then show how the optimal H_2 problem can be solved.
Voulgaris, P., Bianchini, G., & Bamieh, B. (2003). Optimal H_2 controllers for spatially invariant systems with delayed communication requirements. SYSTEMS & CONTROL LETTERS, 50(5), 347-361 [10.1016/S0167-6911(03)00181-6].
File in questo prodotto:
File Dimensione Formato  
scl2003.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 216.24 kB
Formato Adobe PDF
216.24 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/411454